American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 137 of 137 found      Go to page: 1 2 3 4 5

[120] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Rong Qing Jia and Jianzhong Wang. Stability and linear independence associated with wavelet decompositions . Proc. Amer. Math. Soc. 117 (1993) 1115-1124. MR 1120507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Raymond O. Wells. Parametrizing smooth compactly supported wavelets . Trans. Amer. Math. Soc. 338 (1993) 919-931. MR 1107031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Gilbert Strang. Wavelet transforms versus Fourier transforms . Bull. Amer. Math. Soc. 28 (1993) 288-305. MR 1191480.
Abstract, references, and article information   
View Article: PDF

[124] T. N. T. Goodman, S. L. Lee and W. S. Tang. Wavelets in wandering subspaces . Trans. Amer. Math. Soc. 338 (1993) 639-654. MR 1117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Ahmed I. Zayed. A proof of new summation formulae by using sampling theorems . Proc. Amer. Math. Soc. 117 (1993) 699-710. MR 1116276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] PawełJ. Szabłowski. A few remarks on Riesz summability of orthogonal series . Proc. Amer. Math. Soc. 113 (1991) 65-75. MR 1072349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$ . Proc. Amer. Math. Soc. 111 (1991) 683-693. MR 1050015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Harold E. Benzinger. A generalization of nonharmonic Fourier series . Proc. Amer. Math. Soc. 105 (1989) 670-676. MR 962241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Robert M. Young. On the stability of exponential bases in $L\sp 2(-\pi,\pi)$ . Proc. Amer. Math. Soc. 100 (1987) 117-122. MR 883412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Benjamin Muckenhoupt. Transplantation theorems and multiplier theorems for Jacobi series. Memoirs of the AMS 64 (1986) MR 858466.
Book volume table of contents   

[132] Geraldo Soares De Souza. The atomic decomposition of Besov-Bergman-Lipschitz spaces . Proc. Amer. Math. Soc. 94 (1985) 682-686. MR 792283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Robert M. Young. On a theorem of Ingham on nonharmonic Fourier series . Proc. Amer. Math. Soc. 92 (1984) 549-553. MR 760944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Robert M. Young. On the pointwise convergence of a class of nonharmonic Fourier series . Proc. Amer. Math. Soc. 89 (1983) 65-73. MR 706513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Leonardo Colzani. Existence of sets of uniqueness of $l\sp{p}$ for general orthonormal systems . Proc. Amer. Math. Soc. 83 (1981) 569-572. MR 627694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] J. K. Shaw. On the oscillatory behavior of singular Sturm-Liouville expansions . Trans. Amer. Math. Soc. 257 (1980) 483-505. MR 552270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 137 of 137 found      Go to page: 1 2 3 4 5